MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYSCOPE? DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYSCOPE? DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546610
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.Block h11: investigation results the complaint device was not returned; therefore, product analysis could not be performed.As a result, and due to insufficient evidence, the reported event cannot be confirmed.A risk review of the spyscope ds ii device verified that the event category cancelled/rescheduled - post sedation/sedation unknown is defined within the risk documentation and properly recorded in the prr.This event type was considered during the products risk analysis to ensure an acceptable risk-benefit profile.The evaluation includes both the severity and frequency of risks, and the overall residual risk of the spyscope ds ii device is considered acceptable.Based on the available information, a probable root cause for the reported issue cannot be determined due to the lack of evidence.Because the product was not returned for analysis, it was not possible to assess for potential defects.Without a thorough evaluation of the device, no contributing factors to the event can be conclusively identified.The impact code cancelled/rescheduled - post sedation/sedation unknown will be addressed as adverse event related to procedure since the event was not completed due to the conditions faced during the procedure.All compiled information on this investigation determines that the most probable cause is cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a spyscope ds ii was attempted for use in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2026, for the treatment of bile duct tumor.During the procedure, the spybite biopsy forceps are unable to pass through the working channel of the spyglass.The procedure was not completed due to this event.No patient complications were reported as a result of this event.

Brand Name
SPYSCOPE? DS II
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24876137
Report Number3005099803-2026-01359
Device Sequence Number15957397
Product Code FBN
UDI-Device Identifier08714729965404
UDI-Public(01)08714729965404(17)270527(10)40330729
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546610
Device Catalogue NumberM00546610
Device Lot Number0040330729
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/14/2026
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown